MAUDE Adverse Event Report: BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW

BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW
Model Number UNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A1: patient identifier unknown / not provided a2: age at time of the event unknown / not provided a3: gender unknown / not provided a4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the screw fractured at the threads and was removed.Procedure was completed placing a new screw.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) uniht, (titanium hexed uniscrew) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Dhr review was completed for the subject lot number 1224755.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1224755 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: screw based on the investigation and risk management file review, the most likely root cause determined from the investigation were material selection of the product is not adequate to withstand occlusal forces.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TITANIUM HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17006284
Report Number0001038806-2023-01019
Device Sequence Number6295711
Product Code NHA
UDI-Device Identifier00844868017318
UDI-Public(01)00844868017318(17)240116(10)1224755
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/15/2024
Device Model NumberUNIHT
Device Catalogue NumberUNIHT
Device Lot Number1224755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic